# SDR IPXA11568362

- Difficulty date: July 25, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CC 942638 (ENG 5072) FOUND BONDING STRAP ATTACH PLATE CRACKED ON NR 2 ENGINE AFT FAIRING ACCESS DOOR ATTACH STRUCTURE.  REMOVED FABRICATED AND INSTALLED NEW BONDING STRAP ATTACH PLATE IAW SRM 51-4-02-0G, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-20-01-0G AND DWG 313N3022.
